Optimization of second order differential inclusions with boundary value conditions

Elimhan N. Mahmudov*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)


The present paper studies the Lagrange (PL) and Bolza (PB) types problems of optimal control theory with a fixed time interval given by second order differential inclusions. Mainly our purpose is to derive sufficient optimality conditions for mentioned problems with second order differential inclusions. Sufficient conditions of optimality, including distinctive transversality ones, are proved by incorporating the Euler-Lagrange and Hamiltonian type of inclusions. The basic idea of obtaining optimal conditions is the use of locally adjoint mappings (LAM). Furthermore, application of these results are demonstrated in the second order "linear" optimal control problem.

Original languageEnglish
Pages (from-to)1653-1664
Number of pages12
JournalJournal of Nonlinear and Convex Analysis
Issue number9
Publication statusPublished - 2017


  • Adjoint
  • Differential
  • Euler-Lagrange
  • Inclusion
  • Multivalued
  • Second order
  • Transversality


Dive into the research topics of 'Optimization of second order differential inclusions with boundary value conditions'. Together they form a unique fingerprint.

Cite this